Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Chronic insomnia, taking Lexapro, Remeron, seroquel, have twitching in limbs, cramps in calves. What should be done?

Hi, I have chronic insomnia mainly due to my OCD thoughts. I take Lexapro 20mg and 15 mg of Remeron . Recently my insomnia has got worse. They added 25 of seroquel. But I feel so much out of sort, twitching in my limbs and cramps in my calves on Seroquel. If I increase my Remeron to 30 instead of taking seroquel, would that help with my insomnia? Thanks
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

You could increase the dose of Remeron (Mirtazapine) to 30 mg. This would result in better sleep, as somnolence is a side effect of remeron (which can be utilized to good effect in your case).

If you still do not improve, another option is to take Zolpidem sustained release, to improve the sleep.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Wed, 17 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor